Resistance fluctuations in multiprobe microstructures: Length dependence and nonlocality.

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Baranger, HU; Stone, AD; DiVincenzo, DP

Published Date

  • April 1, 1988

Published In

Volume / Issue

  • 37 / 11

Start / End Page

  • 6521 - 6524

PubMed ID

  • 9943907

Pubmed Central ID

  • 9943907

International Standard Serial Number (ISSN)

  • 0163-1829

Digital Object Identifier (DOI)

  • 10.1103/physrevb.37.6521

Language

  • eng